Title
Genetic algorithms and trees: part 2: game trees (the variable width case) Genetic algorithms and trees: part 2: game trees (the variable width case)
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Bratislava ,
Source (journal)
Computers and artificial intelligence / Ustav Technickej Kybernetiky Slovenskej Akademie Vied. - Bratislava, 1982 - 2001
Volume/pages
14(1995) , p. 417-434
ISSN
0232-0274
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle